# SDR LU4R349M

- Difficulty date: March 16, 2004
- Submitted: March 16, 2004
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540*
- Propeller: Hartzl HCE2YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Cylinder
- Part number: B24521
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER (PN B-2452-1) SEPARATED FROM PROPELLER ON GROUND RUN. INSPECTION SHOWED THREAD DAMAGE OF CYLINDER. AFTER DISCUSSION WITH MFG, THE LIKELY CAUSE IS DIE TO HIGH PRESSURE FROM GOVERNOR, USUALLY CAUSED BY STICKING PRESSURE RELIEF VALVE.
